CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Structure-Preserving Numerical Methods for Stochastic Poisson Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 29, 期号: 3, 页码: 802-830
Authors:  Hong, Jialin;  Ruan, Jialin;  Sun, Liying;  Wang, Lijin
Favorite  |  View/Download:59/0  |  Submit date:2021/04/26
Stochastic Poisson systems  Poisson structure  Casimir functions  Poisson integrators  symplectic integrators  generating functions  stochastic rigid body system  
New high order symplectic integrators via generating functions with its application in many-body problem 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 页码: 27
Authors:  Tu, Xiongbiao;  Murua, Ander;  Tang, Yifa
Favorite  |  View/Download:66/0  |  Submit date:2020/05/24
High order  Separable Hamiltonian  Quadratic  
Explicit symplectic algorithms based on generating functions for relativistic charged particle dynamics in time-dependent electromagnetic field 期刊论文
PHYSICS OF PLASMAS, 2018, 卷号: 25, 期号: 2, 页码: 7
Authors:  Zhang, Ruili;  Wang, Yulei;  He, Yang;  Xiao, Jianyuan;  Liu, Jian;  Qin, Hong;  Tang, Yifa
Favorite  |  View/Download:151/0  |  Submit date:2018/07/30
Basic functions and unramified local L-factors for split groups 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 5, 页码: 777-812
Authors:  Li, Wen-Wei
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
L-function  Satake isomorphism  generalized Kostka-Foulkes polynomial  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
basicfunctionsandunramifiedlocallfactorsforsplitgroups 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 5, 页码: 777
Authors:  Li Wenwei
Favorite  |  View/Download:53/0  |  Submit date:2020/01/10
Modified equations for weakly convergent stochastic symplectic schemes via their generating functions 期刊论文
BIT NUMERICAL MATHEMATICS, 2016, 卷号: 56, 期号: 3, 页码: 1131-1162
Authors:  Wang, Lijin;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Stochastic backward error analysis  Stochastic modified equations  Stochastic symplectic methods  Stochastic Hamiltonian systems  Stochastic generating functions  
On the MacWilliams Identity for Classical and Quantum Convolutional Codes 期刊论文
IEEE TRANSACTIONS ON COMMUNICATIONS, 2016, 卷号: 64, 期号: 8, 页码: 3148-3159
Authors:  Lai, Ching-Yi;  Hsieh, Min-Hsiu;  Lu, Hsiao-Feng
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Convolutional codes  Fourier transforms  Hamming weight  MacWilliams identity  
Explicit symplectic algorithms based on generating functions for charged particle dynamics 期刊论文
PHYSICAL REVIEW E, 2016, 卷号: 94, 期号: 1, 页码: 8
Authors:  Zhang, Ruili;  Qin, Hong;  Tang, Yifa;  Liu, Jian;  He, Yang;  Xiao, Jianyuan
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
AFMPB: An adaptive fast multipole, Poisson-Boltzmann solver for calculating electrostatics in biomolecular systems 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2010, 卷号: 181, 期号: 6, 页码: 1150-1160
Authors:  Lu, Benzhuo;  Cheng, Xiaolin;  Huang, Jingfang;  McCammon, J. Andrew
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Poisson-Boltzmann equation  Boundary integral equation  Node-patch method  Krylov subspace methods  Fast multipole methods  Diagonal translations